Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 62, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 17, 2015, 3:12 PM CDT for Racine County, Walworth County, Waukesha County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2015, 3:12 PM CDT (20:12 UTC)
- Expired
- Aug 17, 2015, 3:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Racine County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 230 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- -57 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
402
WUUS53 KMKX 172012
SVRMKX
WIC101-127-133-172045-
/O.NEW.KMKX.SV.W.0062.150817T2012Z-150817T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 PM CDT MON AUG 17 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
NORTHWESTERN RACINE COUNTY IN SOUTHEASTERN WISCONSIN...
SOUTHEASTERN WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 345 PM CDT
* AT 312 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST TROY...
MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND WIND GUSTS UP TO 40 MPH.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
POTTER LAKE AROUND 320 PM CDT.
ROCHESTER AROUND 325 PM CDT.
MUKWONAGO AROUND 335 PM CDT.
WIND LAKE...BIG BEND AND WATERFORD NORTH AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WATERFORD...HONEY CREEK...GENESEE...TROY CENTER AND EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4268 8837 4281 8853 4304 8827 4286 8807
4284 8807 4284 8804 4283 8803
TIME...MOT...LOC 2012Z 228DEG 13KT 4280 8838
HAIL...1.00IN
WIND...<50MPH
$$
JTS3 follow-up statements
561
WWUS53 KMKX 172022
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 PM CDT MON AUG 17 2015
WIC101-127-133-172045-
/O.CON.KMKX.SV.W.0062.000000T0000Z-150817T2045Z/
WALWORTH WI-RACINE WI-WAUKESHA WI-
322 PM CDT MON AUG 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN WALWORTH...NORTHWESTERN RACINE AND SOUTHEASTERN
WAUKESHA COUNTIES...
AT 321 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER POTTER LAKE...
OR NEAR MUKWONAGO...MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND WIND GUSTS UP TO 40 MPH.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
MUKWONAGO AROUND 335 PM CDT.
WIND LAKE...BIG BEND AND WATERFORD NORTH AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HONEY
CREEK AND WATERFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4274 8832 4285 8843 4304 8827 4286 8807
4284 8807 4284 8804 4283 8803
TIME...MOT...LOC 2021Z 228DEG 13KT 4282 8834
HAIL...1.00IN
WIND...<50MPH
$$
BSH065
WWUS53 KMKX 172033
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT MON AUG 17 2015
WIC127-172041-
/O.CAN.KMKX.SV.W.0062.000000T0000Z-150817T2045Z/
WALWORTH WI-
333 PM CDT MON AUG 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALWORTH COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4283 8803 4276 8829 4284 8831 4296 8825
4286 8807 4284 8807 4284 8804
TIME...MOT...LOC 2031Z 228DEG 13KT 4285 8831
$$
WIC101-133-172045-
/O.CON.KMKX.SV.W.0062.000000T0000Z-150817T2045Z/
RACINE WI-WAUKESHA WI-
333 PM CDT MON AUG 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN RACINE AND SOUTHEASTERN WAUKESHA COUNTIES...
AT 331 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MUKWONAGO...
MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND WIND GUSTS UP TO 40 MPH.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
WIND LAKE...BIG BEND AND WATERFORD NORTH AROUND 345 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WATERFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4283 8803 4276 8829 4284 8831 4296 8825
4286 8807 4284 8807 4284 8804
TIME...MOT...LOC 2031Z 228DEG 13KT 4285 8831
HAIL...1.00IN
WIND...<50MPH
$$
BSH565
WWUS53 KMKX 172041
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT MON AUG 17 2015
WIC101-133-172050-
/O.EXP.KMKX.SV.W.0062.000000T0000Z-150817T2045Z/
RACINE WI-WAUKESHA WI-
341 PM CDT MON AUG 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RACINE AND
SOUTHEASTERN WAUKESHA COUNTIES WILL EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4283 8803 4276 8829 4284 8831 4296 8825
4286 8807 4284 8807 4284 8804
TIME...MOT...LOC 2038Z 228DEG 13KT 4285 8831
$$
BSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 11:03 AM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Aug 17, 11:03 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1103 AM CDT MON AUG 17 2015 .UPDATE... AREA OF SHOWERS CURRENTLY EXTEND FROM NORTHEAST INTO SOUTHWEST WISCONSIN...THEN TO THE WEST. THE SHOWERS WERE LOCATED BEHIND THE SURFACE COLD FRONT...BEING FED BY UPPER DIVERGENCE FROM RIGHT REAR ENTRANCE REGION OF 250 MB JET STREAK. THERE WAS ALSO SOME 700 MB MOISTURE AND CYCLONIC VORTICITY ADVECTION IN THIS AREA. THE UPPER DIVERGENCE IS EXPECTED TO SHIFT EASTWARD ACROSS THE AREA THIS AFTERNOON...AS WELL AS THE SURFACE COLD FRONT. THERE IS NOT A LOT OF LOW LEVEL FRONTOGENESIS RESPONSE ASSOCIATED WITH THE COLD FRONT ITSELF. STILL LOOKS TO BE ENOUGH UPWARD VERTICAL MOTION TO COMBINE WITH NO CAPPING TO HELP SOME SHOWERS AND THUNDERSTORMS DEVELOP BY MIDDLE AFTERNOON AND SPREAD EAST INTO THE MIDDLE EVENING HOURS. THIS IS SUPPORTED BY SEVERAL MESOSCALE MODELS. AREA FORECAST SOUNDINGS ARE SHOWING WEAK DEEP LAYER SHEAR AND WEAK TO MODEST AMOUNTS OF MEAN LAYER CAPE DURING THIS TIME...SO NO SEVERE WEATHER IS EXPECTED. WILL KEEP LIKELY POPS GOING FOR THIS AFTERNOON INTO THE MIDDLE EVENING HOURS. HIGH TEMPERATURES WILL BE RAISED A FEW DEGREES IN THE CENTRAL AND EASTERN AREAS...GIVEN CURRENT TRENDS. && .AVIATION/18Z TAFS/... A WEAK COLD FRONT WILL SHIFT SOUTHEAST INTO THE AREA THIS AFTERNOON AND STALL AROUND OR JUST SOUTH OF THE AREA TONIGHT. AN AREA OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE EASTWARD WITH THE FRONT ACROSS THE AREA THIS AFTERNOON INTO THE MIDDLE EVENING HOURS. MAY SEE MVFR VISIBILITIES WITH ANY STORMS...ALONG WITH BRIEF GUSTY WINDS. VFR CONDITIONS ARE EXPECTED OTHERWISE. WILL CONTINUE WITH VICINITY AND TEMPO WORDING IN TAFS...GIVEN SOME UNCERTAINTY WITH TIMING AND AREAL COVERAGE OF THE SHOWERS/STORMS. ENOUGH LOW LEVEL MOISTURE AND LIGHT WINDS LATER TONIGHT INTO TUESDAY MORNING SHOULD LEAD TO IFR FOG AND SOME LOW STRATUS DEVELOPMENT ACROSS THE AREA. KEPT MENTION GOING IN TAFS. FRONT MOVES BACK INTO THE AREA TUESDAY AS A WARM FRONT...WHICH WILL BRING MORE CHANCES FOR SHOWERS AND STORMS. BEST CHANCES WILL BE LATER IN THE DAY WITH DAYTIME HEATING. WILL MENTION VICINITY THUNDER IN TAFS GIVEN SOME TIMING/AREAL COVERAGE UNCERTAINTY. && .MARINE... SOME SHOWERS/STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND LINGER INTO THE MIDDLE EVENING HOURS...AS A COLD FRONT SLIDES SOUTHEAST INTO THE AREA. SHOULD SEE FOG DEVELOP ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN LATER TONIGHT INTO TUESDAY MORNING...WITH LIGHT WINDS AND A MOIST AIRMASS OVER THE REGION. NOT EXPECTING WIDESPREAD DENSE FOG AT THIS TIME...BUT PATCHY DENSE FOG IS POSSIBLE. A TIGHT PRESSURE GRADIENT ON WEDNESDAY SHOULD LEAD TO WINDY CONDITIONS ACROSS THE NEARSHORE WATERS. WINDS SHOULD BE OFFSHORE DURING THIS TIME. GALE FORCE GUSTS MAY BE POSSIBLE WEDNESDAY. && .PREV DISCUSSION... /ISSUED 343 AM CDT MON AUG 17 2015/ SHORT TERM... TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM. THE MAIN FOCUS INTO TONIGHT IS ON A COLD FRONT THAT STALLS OUT OVER THE REGION AND WHEN/IF WE WILL GET RAIN SHOWERS/CONVECTION AHEAD OF IT. CURRENTLY...THIS COLD FRONT EXTENDS FROM EASTERN LAKE SUPERIOR SOUTHWEST INTO CENTRAL IOWA WHICH IS JUST UPSTREAM FROM AN ELONGATED MID LEVEL SHORT WAVE TROUGH NOTED ON WATER VAPOR IR/RAP ANALYSIS. RAIN SHOWERS/CONVECTION HAS DEVELOPED AHEAD OF THE FRONT...BUT SEEMS TO BE GOING A TAD SLOWER THAN PREVIOUS GUIDANCE HAD SUGGESTED. THUS...HAVE SLOWED DOWN THE EASTWARD PROGRESSION OF THE RAIN SHOWERS THIS MORNING. 17.07Z RAP SOUNDINGS SHOW A SKINNY CAPE PROFILE FOR TODAY AHEAD OF THE FRONT WITH LITTLE TO NO 0-6KM WIND SHEAR...SO AM NOT EXPECTING ANY SEVERE WEATHER WITH CONVECTION TODAY. THE 17.00Z NAM SEEMS TO BE OVERDONE WITH THE BAND OF HIGH INSTABILITY AND RESULTANT CONVECTION THAT IT DEVELOPS INTO FAR SOUTHEASTERN WISCONSIN THIS AFTERNOON. WHILE IT DOES LOOK LIKE WE WILL SEE SOME WARMING THIS MORNING IN THE WARM SECTOR...THE NAM BRINGS SURFACE DEW POINTS UP INTO THE MID 70S IN THIS BAND WHERE MID TO UPPER 60S WILL BE MORE LIKELY. THE COLD FRONT SHOULD FEATURE SOME RAIN SHOWERS/STORMS AS IT COMES THROUGH THIS AFTERNOON/EVENING ALONG WITH THE MID LEVEL SHORT WAVE TROUGH...IT IS JUST HOW MUCH WILL WE SEE. ACTIVITY SHOULD LESSEN TONIGHT AS THE BETTER FORCING SHIFTS OFF TO THE EAST AND THE SURFACE FRONT STALLS. LONG TERM... TUESDAY THROUGH WEDNESDAY... FORECAST CONFIDENCE MEDIUM. AN AMPLIFIED UPPER TROUGH DIGGING INTO THE CENTER OF THE COUNTRY WILL BRING A POTENT SURFACE LOW TO THE MIDWEST TUESDAY NIGHT THROUGH WEDNESDAY. THE 850MB BAROCLINIC ZONE WILL BE STALLED IN SOUTHERN WI. UPPER DIVERGENCE FROM THE RIGHT ENTRANCE REGION OF THE UPPER JET WILL LINGER OVER SOUTHERN WI ALL DAY TUESDAY. THE NOSE OF THE LOW LEVEL JET SHOULD BRIEFLY POINT INTO SOUTHERN WI LATE TUESDAY AFTERNOON/EARLY EVENING... SO THIS WILL BE OUR BEST CHANCE FOR SHOWERS AND THUNDERSTORMS. THIS IS A PARTICULARLY STRONG SYSTEM FOR THIS TIME OF YEAR. HOWEVER... WEAK MID LEVEL LAPSE RATES WILL KEEP CAPE/INSTABILITY ON THE LOW SIDE... BUT SHEAR WILL BE MODERATE TO STRONG ESPECIALLY IN THE LOW LEVELS. THIS SYSTEM HAS THE POTENTIAL FOR ISOLATED SEVERE WEATHER SO SPC HAS THE MKX AREA IN A MARGINAL RISK WITH A SLIGHT RISK IN THE FAR SOUTHWEST COUNTY WARNING AREA. EXPECT THE DRY SLOT/COLD FRONT TO MOVE ACROSS SOUTHERN WI EARLY WEDNESDAY MORNING. WESTERLY WINDS ON WEDNESDAY WILL BE GUSTY... ALTHOUGH THERE IS MODEL UNCERTAINTY FOR HOW HIGH THE WINDS WILL BE. THURSDAY THROUGH FRIDAY... FORECAST CONFIDENCE MEDIUM. THE UPPER LOW WILL TAKE ITS TIME EXITING THE GREAT LAKES REGION. A HIGH PRESSURE RIDGE WILL SPREAD IN THU NIGHT. MODELS ARE SHOWING WISCONSIN DRY WITH MOSTLY CLEAR SKIES FOR THIS PERIOD. SATURDAY THROUGH MONDAY... FORECAST CONFIDENCE MEDIUM. A LOW PRESSURE TROUGH WILL CROSS THE UPPER MIDWEST/SOUTHERN CANADA OVER THE WEEKEND. THE TRAILING COLD FRONT WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO WISCONSIN SATURDAY NIGHT INTO SUNDAY. AVIATION/12Z TAFS/... SOME GUSTY CONDITIONS OF UP TO 20KT ARE POSSIBLE THIS MORNING/AFTERNOON AHEAD OF A COLD FRONT WHICH WILL STALL OUT ACROSS THE REGION TONIGHT. RAIN SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO THIS EVENING WITH SOME BRIEF DROPS IN VISIBILITY POSSIBLE WITH THEM. IF RAIN DOES FALL TODAY...THERE COULD BE SOME FOG THAT DEVELOPS TONIGHT WITH WINDS GOING LIGHT ALONG THE STALLING OUT COLD FRONT...BUT SKIES SHOULD BE CLOUDY WHICH MAY LIMIT HOW MUCH RADIATIONAL COOLING OCCURS. MARINE... WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTH BEFORE BECOMING LIGHT AND VARIABLE TONIGHT AS A COLD FRONT MOVES DOWN INTO THE REGION AND STALLS OUT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THE FRONT WITH SOME GUSTY WINDS ACCOMPANYING A FEW OF THE THUNDERSTORMS. WINDY CONDITIONS ARE EXPECTED ON WEDNESDAY AS A LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...WOOD TODAY/TONIGHT AND AVIATION/MARINE...HALBACH TUESDAY THROUGH SUNDAY...MRC
Hazardous weather outlook, Aug 17, 5:45 AM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 545 AM CDT MON AUG 17 2015 WIZ046-047-051-052-056>060-062>072-181045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 545 AM CDT MON AUG 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY INTO TONIGHT BUT SEVERE WEATHER IS NOT ANTICIPATED. BRIEF HEAVY RAINFALL AND GUSTY WINDS TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND NIGHT WITH THE HIGHEST CHANCES OF THE SEVERE WEATHER BEING IN SOUTH CENTRAL WISCONSIN. CHANCES FOR THUNDERSTORMS WILL LINGER INTO WEDNESDAY...BUT ARE NOT EXPECTED TO BE SEVERE AT THIS POINT. THERE ALSO IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY...BUT IT IS TO EARLY AT THIS POINT TO DETERMINE WHETHER ANY SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND NIGHT. LMZ643>646-181045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 545 AM CDT MON AUG 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY INTO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY INTO WEDNESDAY WITH GUSTY WINDS POSSIBLE WITH THESE STORMS. STRONG WINDS ARE POSSIBLE WEDNESDAY INTO THURSDAY WITH SMALL CRAFT ADVISORY CONDITIONS ALSO POSSIBLE. HALBACH WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 17, 1:50 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
150 PM CDT MON AUG 17 2015
WIZ057-058-171915-
COLUMBIA-DODGE-
150 PM CDT MON AUG 17 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DODGE COUNTY...
AT 149 PM CDT...A STRONG THUNDERSTORM WAS OVER BEAVER DAM...MOVING
NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEAVER DAM...WAUPUN...MAYVILLE...HORICON...JUNEAU...THERESA...
BURNETT...FOX LAKE...LOWELL...KEKOSKEE...SOUTH BEAVER DAM...
KNOWLES...DANVILLE...MINNESOTA JUNCTION...LEIPSIG AND ATWATER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4329 8900 4345 8901 4362 8886 4363 8855
4348 8842 4333 8877
TIME...MOT...LOC 1849Z 240DEG 21KT 4343 8881
BSHSpecial weather statement, Aug 17, 1:51 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
151 PM CDT MON AUG 17 2015
WIZ051-171915-
FOND DU LAC-
151 PM CDT MON AUG 17 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FOND DU LAC
COUNTY...
AT 151 PM CDT...A STRONG THUNDERSTORM WAS NEAR NORTH FOND DU LAC...
MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...TAYCHEEDAH...MOUNT CALVARY...JOHNSBURG...PIPE...
MARYTOWN...PEEBLES AND CALVARY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4385 8816 4375 8841 4376 8843 4389 8853
4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 1851Z 240DEG 21KT 4386 8840
BSHSpecial weather statement, Aug 17, 2:09 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
209 PM CDT MON AUG 17 2015
WIZ051-052-171945-
SHEBOYGAN-FOND DU LAC-
209 PM CDT MON AUG 17 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SHEBOYGAN AND
NORTHEASTERN FOND DU LAC COUNTIES...
AT 208 PM CDT...A STRONG THUNDERSTORM WAS NEAR FOND DU LAC...MOVING
NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
SHEBOYGAN AND NORTHEASTERN FOND DU LAC COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...JOHNSBURG...MOUNT CALVARY...ST. CLOUD...
GREENBUSH...MARYTOWN...PEEBLES...CALVARY AND TAYCHEEDAH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4374 8803 4369 8831 4379 8846 4394 8826
4394 8821
TIME...MOT...LOC 1908Z 235DEG 7KT 4377 8831
JTSSpecial weather statement, Aug 17, 2:24 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 224 PM CDT MON AUG 17 2015 WIZ064-069-070-172000- JEFFERSON-ROCK-WALWORTH- 224 PM CDT MON AUG 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WALWORTH AND EAST CENTRAL ROCK COUNTIES... AT 223 PM CDT...A STRONG THUNDERSTORM WAS NEAR DARIEN...OR 8 MILES NORTHWEST OF DELAVAN LAKE...MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... DELAVAN LAKE AROUND 245 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MILLARD...RICHMOND... JOHNSTOWN CENTER...LA GRANGE...DELAVAN...TIBBETS AND ABELLS CORNERS. LAT...LON 4259 8879 4270 8887 4286 8863 4264 8845 TIME...MOT...LOC 1923Z 241DEG 7KT 4269 8874 JTS
Special weather statement, Aug 17, 2:38 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 238 PM CDT MON AUG 17 2015 WIZ051-052-058-059-172015- SHEBOYGAN-FOND DU LAC-WASHINGTON-DODGE- 238 PM CDT MON AUG 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON... WESTERN SHEBOYGAN...NORTHEASTERN DODGE AND SOUTHEASTERN FOND DU LAC COUNTIES... AT 237 PM CDT...A STRONG THUNDERSTORM WAS OVER LOMIRA...OR 9 MILES NORTHWEST OF KEWASKUM...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... CAMPBELLSPORT AROUND 245 PM CDT. KEWASKUM AROUND 250 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW FANE...ADELL... GREENBUSH...GLENBEULAH...ASHFORD...DUNDEE...WAUCOUSTA...BEECHWOOD... BROWNSVILLE AND BYRON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4348 8842 4364 8853 4385 8808 4361 8791 TIME...MOT...LOC 1937Z 243DEG 26KT 4360 8839 JTS
Special weather statement, Aug 17, 2:56 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CDT MON AUG 17 2015 WIZ064-065-070-071-172030- JEFFERSON-WAUKESHA-RACINE-WALWORTH- 256 PM CDT MON AUG 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WALWORTH... NORTHWESTERN RACINE AND SOUTHWESTERN WAUKESHA COUNTIES... AT 255 PM CDT...A STRONG THUNDERSTORM WAS NEAR EAST TROY...MOVING NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... EAST TROY AROUND 310 PM CDT. POTTER LAKE AROUND 320 PM CDT. MUKWONAGO...NORTH PRAIRIE AND BIG BEND AROUND 330 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EAGLE...LA GRANGE... GENESEE DEPOT...ABELLS CORNERS...HONEY CREEK...GENESEE...TROY CENTER AND WATERFORD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4266 8848 4279 8864 4302 8838 4281 8814 TIME...MOT...LOC 1955Z 229DEG 15KT 4278 8849 JTS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 12:30 PM CDT | Special Weather Statement | MKX | Lafayette | 45 min |
| Aug 17, 12:36 PM CDT | Special Weather Statement | MKX | Green Lake | 9 min |
| Aug 17, 12:52 PM CDT | Special Weather Statement | MKX | Columbia | 23 min |
| Aug 17, 1:06 PM CDT | Special Weather Statement | MKX | Fond du Lac | 24 min |
| Aug 17, 1:27 PM CDT | Special Weather Statement | MKX | Columbia | 33 min |
| Aug 17, 1:34 PM CDT | Special Weather Statement | MKX | Fond du Lac | 26 min |
| Aug 17, 1:50 PM CDT | Special Weather Statement | MKX | Dodge | 25 min |
| Aug 17, 1:51 PM CDT | Special Weather Statement | MKX | Fond du Lac | 24 min |
| Aug 17, 2:09 PM CDT | Special Weather Statement | MKX | Fond du Lac | 36 min |
| Aug 17, 2:24 PM CDT | Special Weather Statement | MKX | Walworth | 36 min |
| Aug 17, 2:38 PM CDT | Special Weather Statement | MKX | Fond du Lac | 37 min |
| Aug 17, 2:56 PM CDT | Special Weather Statement | MKX | Waukesha | 34 min |
| Aug 17, 4:00 PM CDT | Special Weather Statement | MKX | Milwaukee | 30 min |
| Aug 17, 4:10 PM CDT | Special Weather Statement | MKX | Walworth | 35 min |
| Aug 17, 4:25 PM CDT | Special Weather Statement | MKX | Walworth | 35 min |
| Aug 17, 5:12 PM CDT | Special Weather Statement | MKX | Walworth | 33 min |
| Aug 17, 5:39 PM CDT | Special Weather Statement | MKX | Kenosha | 36 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.